Alert archive / California / Snow Advisories in 2007

Snow Advisory 6, NWS Eureka, CA

February 26, 2007

NWS Eureka, CA issued this snow advisory at Feb 26, 2007, 4:22 AM PST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2007, 4:22 AM PST (12:22 UTC)
Expired
Feb 28, 2007, 2:15 AM PST
In force
46 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KEKA 261222
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
422 AM PST MON FEB 26 2007

CAZ003-270000-
/O.UPG.KEKA.SN.Y.0005.000000T0000Z-070226T2000Z/
/O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/
/O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
NORTH COAST INTERIOR-
422 AM PST MON FEB 26 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY
SNOW WARNING REPLACES THE SNOW ADVISORY AND WINTER STORM WATCH
THAT WAS PREVIOUSLY IN EFFECT. 

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE
HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET
ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED.
SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000
AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT
EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL
AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. 

$$

CAZ004-270000-
/O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
/O.NEW.KEKA.HS.W.0001.070226T1222Z-070227T2300Z/
UPPER TRINITY RIVER-
422 AM PST MON FEB 26 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST TUESDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS HEAVY
SNOW WARNING REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY
IN EFFECT.

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY. THE
HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET
ELEVATION...WHERE UP TO A FOOT OF NEW SNOW CAN BE EXPECTED.
SNOWFALL ACCUMULATIONS OF UP TO 8 INCHES ARE PROBABLE BETWEEN 2000
AND 3000 FEET ELEVATION...WITH SOME ACCUMULATING SNOW POSSIBLE AT
EVEN LOWER ELEVATIONS. SNOW WILL GRADUALLY DIMINISH TUESDAY NIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL
AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE. 

$$

CAZ076-270000-
/O.UPG.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/
/O.NEW.KEKA.SN.Y.0006.070226T1222Z-070227T2300Z/
MENDOCINO INTERIOR-
422 AM PST MON FEB 26 2007

...SNOW ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. THIS SNOW
ADVISORY REPLACES THE WINTER STORM WATCH THAT WAS PREVIOUSLY IN
EFFECT.

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY.
SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE AT ELEVATIONS
BETWEEN 2000 AND 3000 FEET...WITH LESSER ACCUMULATIONS POSSIBLE AT
LOWER ELEVATIONS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MAB
5 follow-up statements
000 
WWUS46 KEKA 262329
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
329 PM PST MON FEB 26 2007

CAZ003-004-271330-
/O.CON.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
329 PM PST MON FEB 26 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY...

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH TUESDAY. THE
HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET...WHERE UP
TO A FOOT OF NEW SNOW IS POSSIBLE. ACCUMULATIONS OF UP TO 8
INCHES ARE EXPECTED BETWEEN 2000 AND 3000 FEET...WITH UP TO 2
INCHES POSSIBLE AT 1500 FEET. SNOW SHOWERS WILL GRADUALLY
DIMINISH THROUGH TUESDAY NIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL
AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE.

$$

CAZ076-271330-
/O.CON.KEKA.SN.Y.0006.000000T0000Z-070227T2300Z/
MENDOCINO INTERIOR-
329 PM PST MON FEB 26 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY...

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY THROUGH TUESDAY.
SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 2000
FEET...WITH 1 TO 2 INCHES EXPECTED LOCALLY AS LOW AS 1500 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KEKA 271038
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PST TUE FEB 27 2007

CAZ003-004-272300-
/O.CON.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
238 AM PST TUE FEB 27 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON. THE
HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 3000 FEET...WHERE UP
TO A FOOT OF NEW SNOW IS POSSIBLE. ACCUMULATIONS OF UP TO 8 INCHES
ARE EXPECTED BETWEEN 2000 AND 3000 FEET...WITH UP TO 2 INCHES
POSSIBLE AT 1500 FEET. SNOW SHOWERS WILL GRADUALLY DIMINISH
TONIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL
AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE.

$$

CAZ076-272300-
/O.CON.KEKA.SN.Y.0006.000000T0000Z-070227T2300Z/
MENDOCINO INTERIOR-
238 AM PST TUE FEB 27 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY. SNOWFALL AMOUNTS OF
3 TO 6 INCHES ARE EXPECTED ABOVE 2000 FEET...WITH 1 TO 2 INCHES
EXPECTED LOCALLY AS LOW AS 1500 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KEKA 271817
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1017 AM PST TUE FEB 27 2007

CAZ003-004-272300-
/O.CON.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
1017 AM PST TUE FEB 27 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

WIDESPREAD SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON. THE
HEAVIEST ACCUMULATIONS CAN BE EXPECTED ABOVE 2000 FEET...WHERE UP
TO 6 INCHES OF NEW SNOW IS POSSIBLE. ACCUMULATIONS OF 1 TO 2
INCHES ARE POSSIBLE AT 1500 FEET AND AT VALLEY FLOORS. SNOW
SHOWERS WILL GRADUALLY DIMINISH TONIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. IT WOULD BE WELL ADVISED TO CALL
AHEAD TO MAKE SURE ROADS ARE OPEN AND PASSABLE.

$$

CAZ076-272300-
/O.CON.KEKA.SN.Y.0006.000000T0000Z-070227T2300Z/
MENDOCINO INTERIOR-
1017 AM PST TUE FEB 27 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

WIDESPREAD SNOW SHOWERS WILL CONTINUE TODAY. NEW SNOWFALL AMOUNTS
OF 3 TO 5 INCHES ARE EXPECTED ABOVE 2000 FEET...WITH 1 TO 2 INCHES
EXPECTED LOCALLY AS LOW AS 1000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KEKA 272246
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PST TUE FEB 27 2007

CAZ003-004-281200-
/O.CAN.KEKA.HS.W.0001.000000T0000Z-070227T2300Z/
/O.EXB.KEKA.SN.Y.0006.070227T2300Z-070228T1200Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
246 PM PST TUE FEB 27 2007

...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST WEDNESDAY ABOVE 1500 FEET...
...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST WEDNESDAY. THE HEAVY
SNOW WARNING HAS BEEN CANCELLED. 

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH EARLY WEDNESDAY
MORNING. NEW SNOW ACCUMULATION OF 2 TO 4 INCHES ARE EXPECTED
ABOVE 1500 FEET WITH LOCALLY HIGHER AMOUNTS AT HIGHER ELEVATIONS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ076-281200-
/O.EXT.KEKA.SN.Y.0006.000000T0000Z-070228T1200Z/
MENDOCINO INTERIOR-
246 PM PST TUE FEB 27 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY ABOVE 1500 FEET...

WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH EARLY WEDNESDAY
MORNING. NEW SNOW ACCUMULATION OF 2 TO 4 INCHES ARE EXPECTED ABOVE
1500 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KEKA 281015
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
215 AM PST WED FEB 28 2007

CAZ003-004-076-281115-
/O.CAN.KEKA.SN.Y.0006.000000T0000Z-070228T1200Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
215 AM PST WED FEB 28 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE SNOW
ADVISORY. SNOW SHOWERS WILL CONTINUE TO DIMINISH TODAY WITH
ADDITIONAL ACCUMULATIONS OF ONLY 1 INCH OR LESS EXPECTED ABOVE
1500 FEET.


$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Feb 26, 4:00 AM PST, 22 minutes earlier.

Area forecast discussion, Feb 26, 4:00 AM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PST MON FEB 26 2007

.SYNOPSIS...AN UNSETTLED WEATHER PATTERN WILL BRING PERIODS OF RAIN
AND SNOW TO NORTHWEST CALIFORNIA THROUGH MUCH OF THIS WEEK. SNOW
LEVELS TODAY AND TUESDAY WILL REMAIN NEAR 2000 FEET ELEVATION...SO
DRIVING CONDITIONS OVER PASSES WILL REMAIN TREACHEROUS.

&&

.DISCUSSION...A COMPLEX WEATHER SITUATION CONTINUES ACROSS THE NW
QUADRANT OF THE COUNTRY, WITH THE MAIN FORECAST CHALLENGES LOCALLY
BEING PRECIPITATION TIMING AND AMOUNTS AS WELL AS SNOW LEVELS OF
RESULTANT ACTIVITY.

06Z WRF/GFS INITIALIZATION OF MSL PRESSURE AND UPPER JET APPEARS
REASONABLE THIS MORNING WITH THE UPPER LEVEL LOW CENTERED NEAR
47N/129W.  A 140KT+ JET STREAK IS QUITE APPARENT ON VAPOR PIX THIS
MORNING ROUNDING THE BACKSIDE OF THE ASSOCIATED UPPER TROUGH AND
WILL DRIVE TOWARDS NORTHERN CALIFORNIA LATER TODAY.  THE DISTRICT
WILL BE UNDERNEATH THE LFQ OF THIS JET THROUGH MUCH OF THE DAY AND
THUS CONTINUED REGENERATION AND/OR ENHANCEMENT OF SHOWERS IS CERTAIN
AS EVEN COLDER AIR ALOFT FILTERS INTO THE REGION.  AUTOMATED
STATIONS THIS MORNING SUGGEST SNOW LEVELS AT OR BELOW 2000 FEET MSL
AND WITH MID LEVEL COLD AIR ADVECTION INTENSIFYING THIS AFTERNOON,
IT IS UNLIKELY THESE LEVELS WILL RECOVER MUCH IF AT ALL TODAY.  I
WILL THUS POST A HEAVY SNOW WARNING FOR THE NORTH COAST INTERIOR AND
UPPER TRINITY ZONES TODAY THROUGH TOMORROW, WITH A LESSER SNOW
ADVISORY FOR THE MENDOCINO INTERIOR.  SNOWFALL WILL NOT BE A
CONTINUOUS EVENT FOR ANY ONE LOCALE, BUT SHOWER ACTIVITY WILL BE
WIDESPREAD ENOUGH WITH STEEP MID LEVEL LAPSE RATES AND UPPER
DYNAMICS SUFFICIENT TO GENERATE AT LEAST 7 INCHES OF SNOW AT OR
BELOW 3000 FEET OVER A 24 HOUR PERIOD IN MANY LOCATIONS.  WE WILL
ALSO CONTINUE TO ADVERTISE A SLIGHT CHANCE OF THUNDERSTORMS FOR THE
WATERS AND ADJACENT COASTAL SECTIONS FOR THE FORMERLY MENTIONED
REASONS.  THESE COASTAL AREAS WILL LIKELY EXPERIENCE PERIODIC BOUTS
OF SMALL HAIL ACCOMPANYING STRONGER SHOWERS.

PRECIPITATION WILL DIMINISH TUESDAY NIGHT AS THE UPPER TROUGH AXIS
SHIFTS EAST, BUT IT IS WISHFUL THINKING INDEED TO SUGGEST
PRECIPITATION WILL BE A NON-EVENT THEREAFTER.  IN FACT, DESPITE
BUILDING UPPER LEVEL HEIGHTS, THE SURFACE PATTERN SUGGESTS SEVERAL
WEAK BOUNDARIES IMPACTING THE REGION THROUGH THE WEEKEND...ONE LATE
WEDNESDAY NIGHT/THURSDAY AND ANOTHER FRIDAY.  I HAVE BOOSTED POPS
SOMEWHAT ABOVE CLIMATOLOGY ACROSS THE NORTH TO ACCOUNT FOR THESE
EVENTS.  IT APPEARS THAT OUR BEST PROSPECTS TO STAY DRY FALL OVER
(SURPRISINGLY) THE WEEKEND, BUT MEDIUM RANGE SOLUTIONS AND THEIR
ENSEMBLES SUGGEST TROUGHINESS DEVELOPING OFFSHORE ONCE AGAIN BY THE
BEGINNING OF NEXT WEEK.  BURGER

&&

.AVIATION...RADAR RETURNS SHOWING A CONTINUED INUNDATION OF SHOWERS
ACROSS THE ENTIRE WEST COAST AND INTERIOR.  THE SHOWERS ARE
ASSOCIATED WITH A COLD UPPER TROUGH DIGGING SOUTH OUT OF THE PACIFIC
NORTHWEST.  OCNL MVFR CIGS/VSBY IN +SHRA CAN BE EXPECTED THROUGHOUT
THE DAY INCLUDING MODERATE TO HEAVY SNOW SHOWERS AT ELEVATIONS ABOVE
2000FT ASL.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
HAZARDOUS SEAS WARNING PT ST GEORGE TO PT ARENA AND OUT 60 NM.
HEAVY SNOW WARNING CAZ003-CAZ004.
SNOW ADVISORY CAZ076.
SMALL CRAFT ADVISORY FOR WINDS PT ST GEORGE TO PT ARENA AND OUT 60
NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 25, 3:58 PM PST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
358 PM PST SUN FEB 25 2007

CAZ001-002-270000-
REDWOOD COAST-MENDOCINO COAST-
358 PM PST SUN FEB 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A HIGH SURF WARNING IS IN EFFECT THROUGH 6PM AT THE REDWOOD COAST.
A HIGH SURF ADVISORY IS IN EFFECT FROM 6PM TONIGHT THROUGH 6AM
MONDAY AT THE REDWOOD COAST.
A HIGH SURF ADVISORY IS IN EFFECTALONG THE MENDOCINO COAST
THROUGH 6AM MONDAY.

SHOWERS WILL CONTINUE THROUGH TONIGHT AND WILL BE MIXED AT TIMES
WITH SMALL HAIL...MAKING DRIVING POTENTIALLY DANGEROUS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SHOWERS MIXED WITH SMALL HAIL WILL CONTINUE THROUGH TUESDAY...MAKING
TRAVEL POTENTIALLY DANGEROUS. OTHERWISE NO HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS OF ANY SIGNFICANT
WEATHER.

CAZ003-004-076-270000-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
358 PM PST SUN FEB 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A SNOW ADVISORY REMAINS IN EFFECT TONIGHT FOR THE NORTH COAST
INTERRIOR FOR 2 TO 5 INCHES OF SNOW ABOVE 2000 FEET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE SNOW ADVISORY REMAINS IN EFFECT ABOVE 2000 FEET FOR THE NORTH
COAST INTERIOR THROUGH NOON MONDAY. A WINTER STORM WATCH IS IN
EFFECT FOR MONDAY NIGHT AND TUESDAY FOR THE NORTH COAST
INTERIOR...UPPER TRINITY RIVER...AND MENDOCINO INTERIOR ZONES.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS OF ANY SIGNFICANT
WEATHER.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:10 PM PSTSnow AdvisoryEKA12 hr
Feb 26, 4:22 AM PSTHeavy Snow WarningEKA34 hr

Nearby

Snow Advisories in California, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.